# SDR UPS97425016

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, FIRE BELL AND LIGHT ON TAKEOFF ROLL SOURCE UNKNOWN REPEAT (NOT ENGINES).  REMOVED, CLEANED AND RESEATED FIRE DETECTION CHORD A8, OPS CHECKED GOOD PER MM 26-14-00.
